Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Rödl, Vojtech"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 10.

Article

Kohayakawa, Yoshiharu, Rödl, Vojtech, Schacht, Mathias, Sissokho, Papa and Skokan, Jozef (2007) Turán's theorem for pseudo-random graphs. Journal of Combinatorial Theory, Series A, 114 (4). pp. 631-657. ISSN 0097-3165

Rödl, Vojtech and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2006) Applications of the regularity lemma for uniform hypergraphs. Random Structures & Algorithms, 28 (2). pp. 180-194. ISSN 1042-9832

Haxell, Penny, Luczak, Tomasz, Peng, Yuejian, Rödl, Vojtech, Rucinski, Andrzej, Simonovits, Miklós and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2006) The Ramsey number for hypergraph cycles I. Journal of Combinatorial Theory, Series A, 113 (1). pp. 67-83. ISSN 0097-3165

Rödl, Vojtech, Nagle, Brendan, Skokan, Jozef ORCID: 0000-0003-3996-7676, Schacht, Mathias and Kohayakawa, Yoshiharu (2005) The hypergraph regularity method and its applications. Proceedings of the National Academy of Sciences of the United States of America, 102 (23). pp. 8109-8113. ISSN 0027-8424

Peng, Yuejian, Rödl, Vojtech and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2005) Counting small cliques in 3-uniform hypergraphs. Combinatorics, Probability and Computing, 14 (3). pp. 371-413. ISSN 0963-5483

Rödl, Vojtech and Skokan, Jozef (2005) Counting subgraphs in quasi-random 4-uniform hypergraphs. Random Structures & Algorithms, 26 (1-2). pp. 160-203. ISSN 1098-2418

Rödl, Vojtech and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2004) Regularity lemma for k-uniform hypergraphs. Random Structures & Algorithms, 25 (1). pp. 1-42. ISSN 1098-2418

Kohayakawa, Yoshiharu, Rödl, Vojtech and Skokan, Jozef (2002) Hypergraphs, quasi-randomness, and conditions for regularity. Journal of Combinatorial Theory, Series A, 97 (2). pp. 307-352. ISSN 0097-3165

Book Section

Kohayakawa, Yoshiharu, Rödl, Vojtech, Schacht, Mathias and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2010) On the triangle removal lemma for subgraphs of sparse pseudorandom graphs. In: Barany, Imre, Solymosi, József and Sagi, Gabor, (eds.) An Irregular Mind: Szemerédi Is 70. Bolyai Society mathematical studies (21). Springer, New York, USA, pp. 359-404. ISBN 9783642144431

Kohayakawa, Yoshiharu, Rödl, Vojtech and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2000) Equivalent conditions for regularity (extended abstract). In: Gonnet, Gaston, Panario, Daniel and Viola, Alfredo, (eds.) Latin 2000: Theoretical Informatics. Lecture notes in computer science (1776). Springer, Berlin / Heidelberg, pp. 48-57. ISBN 9783540673064

This list was generated on Sun Jan 23 21:58:42 2022 GMT.